I Take 10mg of abilify For Bipolar , Anxiety ... Then I read That It increases Anxiety ... What Can I Do... o.O
Hi, Moustafa! Abilify isn't prescribed for anxiety, but maybe your anxiety is related to your bipolar? I just now read some people reporting anxiety with Abilify, but it's usually only for the first few days/weeks that they start taking it.
If you've been taking your Abilify for awhile and haven't had a problem with it, I wouldn't worry. If you just started and do have a problem, let your doctor know and he'll probably have you change to a different medication.
Best wishes, WCV
I tried abilify but it has a side effect call akathesia which is described as restlessness Haha That's a laugh, restlessness doesn't begin to describe how I felt. It is alot like anxiety but way more intense and I couldn't sit or stand without moving some part of me constantly. I wonder if this isn't what you are feeling. For some it is mild but can be extreme as in my case.
They say that it passes once you are on it for awhile but it was too intense for me so didn't stay on it.
Don't know if this helps at all but just wanted you to know that someone cares.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 1 answer
Posted 5 Jul 2010 • 3 answers
Posted 30 Jul 2011 • 1 answer
Posted 20 Apr 2012 • 2 answers
Posted 4 Aug 2016 • 1 answer